Volume 12, Issue Supplement 2, December 2005, Pages 155 - 168
On Reductions and Real Hamiltonian Forms of Affine Toda Field Theories
Vladimir S GERDJIKOV, Georgi G GRAHOVSKI
Vladimir S GERDJIKOV
Available Online 1 December 2005.
- https://doi.org/10.2991/jnmp.2005.12.s2.11How to use a DOI?
- A family of real Hamiltonian forms (RHF) for the special class of affine 1 + dimensional Toda field theories is constructed. Thus the method, proposed in  for systems with finite number of degrees of freedom is generalized to infinite-dimensional Hamiltonian systems. We show that each of these RHF is related to a special Zsymmetry of the system of roots for the relevant Kac-Moody algebra. A number of explicit nontrivial examples of RHF of ATFT are presented.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Vladimir S GERDJIKOV AU - Georgi G GRAHOVSKI PY - 2005 DA - 2005/12 TI - On Reductions and Real Hamiltonian Forms of Affine Toda Field Theories JO - Journal of Nonlinear Mathematical Physics SP - 155 EP - 168 VL - 12 IS - Supplement 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.s2.11 DO - https://doi.org/10.2991/jnmp.2005.12.s2.11 ID - GERDJIKOV2005 ER -